# SDR SWAA2021120640471

- Difficulty date: November 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD SHIELD AT FWD CARGO BAY WL 153, RBL 25, BS 426-436.   NO ALLOWABLE DAMAGE IAW SRM 51-10-02-0G-0 GENERAL.   LOCATED AND DRILLED HOLES IN NEW FWD SHIELD  IAW SRM 51-40-05-0G-0 GENERAL.  FABRICATED THE NEW FWD SHIELD IAW SRM 51-40-02-0G-0, AND DWG'S 143A0080 REV - AND 143A0082 REV A.  INSTALLED NUTPLATES ON FCB FWD SHIELD IAW SRM 51-40-02-0G-0 FASTENER INSTALL/REMOVAL AND DWG'S 143A0080 REV:- AND 143A0082 REV:A.
